MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 4 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 4 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-410
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 01/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient presented at clinic unable to flex fully.On xray the fixed bearing poly insert had disengaged from tibial base.Operating consultant would like to ensure that there wasn¿t a mechanical fault with the locking mechanism.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes heen able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected: h6.Product complaint # (b)(4).Investigation summary
=
> the device was reviewed by bioengineering and a report was received stating; it is not possible to determine if a potential product issue was present.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FB INSRT SZ 4 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9667127
Report Number1818910-2020-03925
Device Sequence Number11547110
Product Code JWH
UDI-Device Identifier10603295049821
UDI-Public10603295049821
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-40-410
Device Catalogue Number151640410
Device Lot NumberH58094
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2020
Initial Date Received by Manufacturer 01/23/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS FEM RT SZ 4 CEM; COMPETITOR CEMENT; COMPETITOR CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR